# SDR AALA202208175884

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,799 hours, 29,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHTING SYSTEM TEST, A EMERGENCY LEFT EMERGENCY POWER SUPPLY INTERNAL LOAD FAULT MESSAGE DISPLAYED. MAINTENANCE FOUND INOPERATIVE BULBS ON THE MID CABIN FORWARD-FACING EXIT SIGN AND REPLACED THEM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
